MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ACETABULAR HIP; TRIAL LINER, EMPOWR ACETABULAR, 10°, 40G

ENCORE MEDICAL L.P. ACETABULAR HIP; TRIAL LINER, EMPOWR ACETABULAR, 10°, 40G
Model Number 803-42-40G
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure, liner was damaged and not locking appropriately.It needs replacement.

Brand Name
ACETABULAR HIP
Common Device Name
TRIAL LINER, EMPOWR ACETABULAR, 10°, 40G
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key12483018
Report Number1644408-2021-00978
Device Sequence Number17433178
Product Code LPH
UDI-Device Identifier00190446296584
UDI-Public(01)00190446296584
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number803-42-40G
Device Catalogue Number803-42-40G
Device Lot Number283658L17
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;